# SDR SWAA2023092699032

- Difficulty date: September 11, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 56,923 hours, 34,364 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STOWBIN BULLNOSE EMERGENCY LIGHT AT ROW 12 ABC IS INOP<[01] REPLACED LAMPED STOWBIN BULLNOSE EMERGENCY LIGHT AT ROW 12 ABC IAW AMM 33-51-03-960-801 OPS CHECK GOOD;[02] VERIFIED ITEM 1 C/W
